MAUDE Adverse Event Report: Avanos Medical Inc. CORFLO NG/NI Feed Tube with Stylet with ENFit Connector; DH CPK NG Tubes

Avanos Medical Inc. CORFLO NG/NI Feed Tube with Stylet with ENFit Connector; DH CPK NG Tubes
Model Number 40-9366
Medical Device Problem Codes Break (1069); Complete Blockage (1094)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/28/2026
Type of Reportable Event Malfunction

Brand Name
CORFLO NG/NI Feed Tube with Stylet with ENFit Connector
Common Device Name
DH CPK NG Tubes
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50158925
Report Number9611594-2026-00630
Device Sequence Number10576435
Product Code KNT
UDI-Device Identifier00350770460420
UDI-Public(01)00350770460420
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9366
Device Catalogue Number40-9366
Device Lot Number30395242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 MO
Patient SexMale
Patient Weight15 LB